# SDR AALA20071388

- Difficulty date: August 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT AT RIGHT OVERWING FORWARD POSITION INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT OVERWING FORWARD POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
